Please use this identifier to cite or link to this item:
Title: Overlap Integral for Quantum Skyrmions
Authors: Istomin, R. A.
Moskvin, A. S.
Issue Date: 2000
Publisher: Maik Nauka-Interperiodica Publishing
Pleiades Publishing Ltd
Citation: Istomin R. A. Overlap Integral for Quantum Skyrmions / R. A. Istomin, A. S. Moskvin. — DOI 10.1016/j.techfore.2021.121060 // JETP Letters. — 2000. — Vol. 71. — Iss. 8. — P. 338-341.
Abstract: Making use of the method of spin coherent states, we obtained an analytical form of the overlap integral for quantum skyrmions. © 2000 MAIK "Nauka/Interperiodica".
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 0005503956
ISSN: 0021-3640
DOI: 10.1016/j.techfore.2021.121060
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-0005503956.pdf87,59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.